# SDR USAA2013052800021

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,241 hours, 16,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT AT FR16, Y254. REPLACED FLOOR SUPPORT AT FR16, Y254 IAW SRM 53-11-14, 51-72-11 & 51-42-11.
